# SDR IXXA9667

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Flange
- Condition: Bent
- Location: Lt Elevator
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT ELEVATOR, NR 4 HINGE FLANGE WAS FOUND BENT.  THE DAMAGED AREA WAS REMOVED IAW THE AIRCRAFT SERVICE REPAIR MANUAL.  (X)
